# SDR DHL200080334C

- Difficulty date: January 23, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 1280 - 1300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT BAGGAGE COMPARTMENT LINING ATTACH FILLET CRACKED 1 INCH FROM STA 1280 TO STA 1300 L-31 RT.  REMOVED AND REPLACED FILLET IAW SRM 51-1-21 PG 72 & 73.  N/R 5583
